# SDR SWIA2020082551990

- Difficulty date: July 5, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME320 IS CORRODED, APPOX STGR 13.    REPAIRED PASSENGER DOOR FRAME FS320.00. REF REO ALL STEPS COMPLIED WITH
